# SDR UALA2012100205582

- Difficulty date: October 2, 2012
- Submitted: November 15, 2012
- Operation: Air carrier
- Aircraft: N782UA
- Make and model: Boeing 777222
- Aircraft serial: 26948
- Aircraft time: 68,588 hours, 9,805 cycles
- Engine: Pwa PW40903
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 8102042
- Part serial: 204
- Condition: Faulty
- Location: Ac Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RIGHT LOWER FCV FAULTS.   DUE TO RECENT HISTORY OF RIGHT PACK LOWER FLOW CONTROL VALVE INOP IN FLIGHT, REPLACE LOWER FLOW CONTROL VALVE (PCN 646-9007) RIGHT PACK PER MM.  VERIFY PART NUMBER IN IPC PRIOR TO CHANGING.  REPLACED RIGHT LOWER CONTROL VALVE PER AMM.  MAT TESTED NORMAL.  MESSAGE IS GONE.
